Duality for Closed Convex Functions and Evenly Convex Functions - Avignon Université Access content directly
Journal Articles Journal of Optimization Theory and Applications Year : 2015

Duality for Closed Convex Functions and Evenly Convex Functions

J. Martínez-Legaz
J. Vicente-Pérez
  • Function : Author
No file

Dates and versions

hal-03438354 , version 1 (21-11-2021)

Identifiers

Cite

M. Volle, J. Martínez-Legaz, J. Vicente-Pérez. Duality for Closed Convex Functions and Evenly Convex Functions. Journal of Optimization Theory and Applications, 2015, 167 (3), pp.985-997. ⟨10.1007/s10957-013-0395-4⟩. ⟨hal-03438354⟩
10 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More